MAUDE Adverse Event Report: STRYKER GMBH CURVED PLATE, 4 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH CURVED PLATE, 4 HOLES; PLATE, FIXATION, BONE
Catalog Number 40-15011
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Patient's husband called stating his wife had a left foot surgery done on (b)(6) 2017.Husband stated mris showed the plate broken in half, the plate was removed on (b)(6) 2018.During removal of plate the surgeon noticed the bone was healing incorrectly, therefore patient was not implanted with another plate.
 
Additional Manufacturer Narrative
The reported event could be confirmed.More detailed information about the complaint event (x-rays and patient's activity level) as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device disposition unknown.
 
Event or Problem Description

Brand Name
CURVED PLATE, 4 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8631411
Report Number0008031020-2019-00510
Device Sequence Number13938572
Product Code HRS
UDI-Device Identifier07613154627783
UDI-Public07613154627783
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-15011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR